# SDR SWAA2022041882860

- Difficulty date: March 11, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 50,381 hours, 27,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY LBL21 BS727A+10; BS727D - BS787. / [01] REMOVED CORROSION ON AFT CARGO TO SIDEWALL SUPPORT AT BS.727A+10; BS727D; BS787.AT DISCREPANCY AREA FOUND TO BE OUT LIMITS AT BS. 727A+10 L=1.500' W=0.600' D=0.013' ORIGINAL THICKNESS 0.040 REMAINING MAT 0.027 MAT LOSS 0.013 IAW SRM 53-00=53-1A-2 FIGU 103 DETAIL (C) USED TOOL ID ATS 1671 DATE 01/2022 DUE 10/2022;[02] VERIFIED OUT OF LIMITS PER SRM 53-00-53-1A-2;[03] FABRICATED; LOCATED AND DRILLED FCB FLOOR TO SIDE WALL SUPPORT ANGLE BS 727 TO BS 867 LBL 21 WL 160 AND SPLICER ANGLE AT BS 727E LBL 21 MADE FROM EXTRUSION BAC1496-377 #7075T62 LOT#14804618-1 IAW SRM 51-40-05-0G-0- AND SRM 53-00-53-2R-5 REPAIR-5 OK TO TREAT AND PRIME;[04] FABRICATED; LOCATED AND DRILLED AFT FLOOR TO SIDE WALL SUPPORT ANGLE BS 727 TO BS 867 LBL 21 WL 160 AND SPLICER ANGLE AT BS 727E LBL 21 MADE FROM EXTRUSION BAC1496-377 #7075T62 LOT#14804618-1 IAW SRM 51-40-05-0G-0- AND SRM 53-00-53-2R-5 REPAIR-5 OK TO TREAT AND PRIME[11] INSTALLED SIDEWALL SUPPORT AT AFT CARGO BAY LBL21 BS727A TO BS847 LH;IAW SRM 51-40-02 AND DWG#146A7500.ALL MAINTENANCE ACTION ARE COMPLETED REQUIRE FINAL BUY OFF.;[12] RII INSPECTION COMPLETE;[13] INSPECTION COMPLETE
